zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global blow-up for a localized nonlinear parabolic equation with a nonlocal boundary condition. (English) Zbl 1227.35090
Summary: This paper deals with the blow-up properties of positive solutions to a nonlinear parabolic equation of the type $$u_t=f(u)\big(\Delta u+au(x_0,t)\big), \quad x\in\Omega,$$ with a localized reaction source and a nonlocal boundary condition. Under certain conditions, blow-up criteria are established. Furthermore, when $f(u)=u^p$, $0<p\le 1$, the global blow-up behavior is shown, and the blow-up rate estimates are also obtained.

MSC:
35B44Blow-up (PDE)
35K59Quasilinear parabolic equations
35K20Second order parabolic equations, initial boundary value problems
WorldCat.org
Full Text: DOI
References:
[1] Anderson, J. R.; Deng, K.: Global existence for degenerate parabolic equations with a nonlocal forcing, Math. methods appl. Sci. 20, 1069-1087 (1997) · Zbl 0883.35066 · doi:10.1002/(SICI)1099-1476(19970910)20:13<1069::AID-MMA867>3.0.CO;2-Y
[2] Cantrell, R. S.; Cosner, C.: Diffusive logistic equation with indefinite weights: population models in disrupted environments, II, SIAM J. Math. anal. 22, 1043-1064 (1991) · Zbl 0726.92024 · doi:10.1137/0522068
[3] Chen, Y. P.; Liu, Q. L.; Gao, H. J.: Boundedness of global solutions of a porous medium equation with a localized source, Nonlinear anal. 64, 2168-2182 (2006) · Zbl 1092.35049
[4] Cui, Z.; Yang, Z.: Roles of weight functions to a nonlinear porous medium equation with nonlocal source and nonlocal boundary condition, J. math. Anal. appl. 342, 559-570 (2008) · Zbl 1139.35364 · doi:10.1016/j.jmaa.2007.11.055
[5] Day, W. A.: Extensions of property of heat equation to linear thermoelasticity and other theories, Quart. appl. Math. 40, 319-330 (1982) · Zbl 0502.73007
[6] Day, W. A.: A decreasing property of solutions of parabolic equations with applications to thermoelasticity, Quart. appl. Math. 40, 468-475 (1983) · Zbl 0514.35038
[7] Deng, K.: Comparison principle for some nonlocal problems, Quart. appl. Math. 50, 517-522 (1992) · Zbl 0777.35006
[8] Diaz, J. I.; Kerser, R.: On a nonlinear degenerate parabolic equation in infiltration or evaporation through a porous medium, J. differential equations 69, 368-403 (1987) · Zbl 0634.35042 · doi:10.1016/0022-0396(87)90125-2
[9] Deng, W.; Li, Y.; Xie, C.: Existence and nonexistence of global solutions of some nonlocal degenerate parabolic equations, Appl. math. Lett. 16, 803-808 (2003) · Zbl 1059.35066 · doi:10.1016/S0893-9659(03)80118-0
[10] Deng, W.; Li, Y.; Xie, C.: Global existence and nonexistence for a class of degenerate parabolic systems, Nonlinear anal. 55, 233-244 (2003) · Zbl 1032.35077 · doi:10.1016/S0362-546X(03)00226-8
[11] Escobedo, M.; Herreo, M. A.: A semilinear parabolic system in a bounded domain, Ann. mat. Pura appl. 165, 315-336 (1993) · Zbl 0806.35088 · doi:10.1007/BF01765854
[12] Evans, Lawrence C.: Partial differential equations, (1998) · Zbl 0902.35002
[13] Furter, J.; Grineld, M.: Local vs. Nonlocal interactions in populations dynamics, J. math. Biol. 27, 65-80 (1989) · Zbl 0714.92012 · doi:10.1007/BF00276081
[14] Friedman, A.; Mcleod, B.: Blow-up of positive solutions of semilinear heat equations, Indiana univ. Math. J. 34, 425-447 (1985) · Zbl 0576.35068 · doi:10.1512/iumj.1985.34.34025
[15] Friedman, A.: Monotonic decay of solutions of parabolic equations with nonlocal boundary conditions, Quart. appl. Math. 44, No. 3, 401-407 (1986) · Zbl 0631.35041
[16] Giga, Y.; Kohn, R. V.: Asymptotically self-similar blow-up of semilinear heat equations, Comm. pure appl. Math. 38, 297-319 (1985) · Zbl 0585.35051 · doi:10.1002/cpa.3160380304
[17] Lin, Z. G.; Liu, Y. R.: Uniform blow-up profiles for diffusion equations with nonlocal source and nonlocal boundary, Acta math. Sci. ser. B 24, 443-450 (2004) · Zbl 1065.35150
[18] Lin, Z. G.; Xie, C. H.: The blow-up rate for a system of heat equations with nonlinear boundary condition, Nonlinear anal. 34, 767-778 (1998) · Zbl 0941.35008 · doi:10.1016/S0362-546X(97)00573-7
[19] Pao, C. V.: Dynamics of reaction-diffusion equations with nonlocal boundary conditions, Quart. appl. Math. 50, 173-186 (1995) · Zbl 0822.35070
[20] Pao, C. V.: Asymptotic behavior of solutions of reaction-diffusion equations with nonlocal boundary conditions, J. comput. Appl. math. 88, 225-238 (1998) · Zbl 0920.35030 · doi:10.1016/S0377-0427(97)00215-X
[21] Pao, C. V.: Numerical solutions of reaction-diffusion equations with nonlocal boundary conditions, J. comput. Appl. math. 136, 227-243 (2001) · Zbl 0993.65094 · doi:10.1016/S0377-0427(00)00614-2
[22] Rial, D. F.; Rossi, J. D.: Blow-up results and localization of blow-up points in an n-dimensional smooth domain, Duke math. J. 88, No. 2, 391-405 (1997) · Zbl 0884.35071 · doi:10.1215/S0012-7094-97-08816-5
[23] Seo, S.: Blowup of solutions to heat equations with nonlocal boundary conditions, Kobe J. Math. 13, 123-132 (1996) · Zbl 0874.35018
[24] Wang, M. X.: Blow-up rate estimates for semilinear parabolic systems, J. differential equations 170, 317-324 (2001) · Zbl 0979.35065 · doi:10.1006/jdeq.2000.3823
[25] Weissler, F. B.: An L$\infty $ blow-up estimate for a nonlinear heat equation, Comm. pure appl. Math. 38, 291-296 (1985) · Zbl 0592.35071 · doi:10.1002/cpa.3160380303
[26] Wang, Y.; Mu, C.; Xiang, Z.: Blowup of solutions to a porous medium equation with nonlocal boundary condition, Appl. math. Comput. 192, 579-585 (2007) · Zbl 1193.35097 · doi:10.1016/j.amc.2007.03.036
[27] Yin, Y. F.: On nonlinear parabolic equations with nonlocal boundary condition, J. math. Anal. appl. 185, 54-60 (1994)